Sad with meds but empty without

Patient : I have adhd and i took adhd meds and with them i feel sad and with out them i feel empty like i miss what bad things my meds do to me, what do i do? I usually feel these feelings when i'm alone or no ones talking to me
Symptoms:  Sadness, emptiness
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Hey doc, my ADHD meds aren't working like it should be and I've been taking these meds (concerta) since I was 10 year...

Q: I'm 26 years old and I strongly believe that I have ADHD and bipolar disorder. I can confirm this assumption by own e...

Q: I'm finding it very difficult to effectively manage my ADHD symptoms as an adult. It's embarrassing and humiliating. ...

Q: I was prescribed Vyvanse for my ADHD and I actually lost / am unable to find where I had put the bottle itself contai...

Q: My child is suffering from ADHD and he is hyperactive. He does not make any eye contact, does not listen to our comma...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

CNN
BBC
MSNBC
CBS
abcNews
FoxNews